按条件检索“226”条记录

已选条件: 出版年: 2011 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
21. On a divisor problem related to the Epstein zeta-function, II SCOPUS SCIE

作者:Lue, Guangshi; Wu, Jie; Zhai, Wenguang

作者机构:[Lue, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Jie] Univ Nancy 1, INRIA, CNRS, Inst Elie Cartan Nancy, F-54506 Vandoeuvre Les Nancy, France.; [Zhai, Wenguang] China Univ Min & Technol, Dept Math, Beijing 100083, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2011,Vol.131,Issue.9,1734-1742

WOS被引数:3

资源类型:期刊论文

WOS:000291194500011

22. Conditional Fredholm determinant for the S-periodic orbits in Hamiltonian systems SCOPUS SCIE

作者:Hu, Xijun; Wang, Penghui

作者机构:[Hu, Xijun; Wang, Penghui] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF FUNCTIONAL ANALYSIS,2011,Vol.261,Issue.11,3247-3278

WOS被引数:8

资源类型:期刊论文

WOS:000295439100006

23. Ore-type conditions for bipartite graphs containing hexagons SCOPUS SCIE

作者:Zou, Q.;Li, G.;Dong, A.

作者机构:[Zou, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Dong, A] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2011,Vol.311,Issue.16,1658-1665

WOS被引数:1

资源类型:期刊论文

WOS:000292359300003

24. Acyclic Total Colorings of Planar Graphs without l Cycles CSCD SCOPUS SCIE

作者:Xiang Yong SUN[1];Jian Liang WU[2]

作者机构:[Xiang Yong SUN]School of Statistics and Mathematics, Shandong Economic University, Ji\'nan 250014, P. R. China.;[Jian Liang WU]School of Mathematics and Systems Science, Shandong University, Ji\'nan 250100, P. R. China

来源:数学学报:英文版,ACTA MATHEMATICA SINICA-ENGLISH SERIES,2011,Vol.27,Issue.7,1315-1322

WOS被引数:1

资源类型:期刊论文

WOS:000291478900007

25. Gel\'fand-Graev\'s reconstruction formula in the 3D real space SCOPUS SCIE

作者:Ye, Yangbo; Yu, Hengyong; Wang, Ge

作者机构:[Ye, Yangbo] Univ Iowa, Dept Math, Iowa City, IA 52242 USA.; [Ye, Yangbo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Hengyong] Wake Forest Univ Hlth Sci, Dept Radiol, Div Radiol Sci, Winston Salem, NC 27157 USA.; [Wang, Ge] Wake Forest Univ Hlth Sci, VT WFU Sch Biomed Engn & Sci, Biomed Imaging Div, Winston Salem, NC 27157 USA.; [Wang, Ge] Virginia Tech, Biomed Imaging Div, VT WFU Sch Biomed Engn & Sci, Blacksburg, VA 24061 USA.

来源:MEDICAL PHYSICS,2011,Vol.38,S69-S75

WOS被引数:7

资源类型:期刊论文

WOS:000293177300008

26. Time-space fractional Schrodinger like equation with a nonlocal term SCOPUS SCIE

作者:Jiang, X. Y.

作者机构:[Jiang, XY]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:EUROPEAN PHYSICAL JOURNAL-SPECIAL TOPICS,2011,Vol.193,Issue.1,61-70

WOS被引数:6

资源类型:期刊论文

WOS:000289078000005

27. COUPLED-EXPANDING MAPS UNDER SMALL PERTURBATIONS SCOPUS SCIE

作者:Zhang, Xu; Shi, Yuming; Chen, Guanrong

作者机构:[Zhang, Xu; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Guanrong] City Univ Hong Kong, Dept Elect Engn, Hong Kong, Hong Kong, Peoples R China.

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2011,Vol.29,Issue.3,1291-1307

WOS被引数:5

资源类型:期刊论文

WOS:000284619800030

28. Stability theorem for stochastic differential equations driven by G-Brownian motion SCOPUS SCIE

作者:Zhang, Defei; Chen, Zengjing

作者机构:[Zhang, Defei; Chen, Zengjing] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.; [Zhang, Defei] Honghe Univ, Dept Math, Mengzi 661100, Peoples R China.

来源:ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA,2011,Vol.19,Issue.3,205-221

资源类型:期刊论文

WOS:000300921900017

29. Acyclic chromatic index of planar graphs with triangles EI SCOPUS SCIE

作者:Jianfeng Hou;Nicolas Roussel;Jianliang Wu

作者机构:[Hou, J] Center for Discrete Mathematics, Fuzhou University, Fujian, China;[ Roussel, N] National Taiwan University, Department of Mathematics, Taipei, Taiwan, National Center for Theoretical Sciences, Taipei Office, Taipei, Taiwan;[ Wu, J] School of Mathematics, Shandong University, Jinan, China

来源:Information processing letters,INFORMATION PROCESSING LETTERS,2011,Vol.111,Issue.17,836-840

WOS被引数:8

资源类型:期刊论文

WOS:000293366400003

30. Bondage Number of Planar Graphs without Small Cycles SCOPUS SCIE

作者:Hou, Jianfeng; Liu, Guizhen; Wu, Jianliang

作者机构:[Liu, Guizhen; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Hou, Jianfeng] Fuzhou Univ, Ctr Discrete Math, Fuzhou 350002, Peoples R China.

来源:UTILITAS MATHEMATICA,2011,Vol.84,189-199

资源类型:期刊论文

WOS:000287956500017

31. Prime number theorems for Rankin-Selberg L-functions over number fields SCOPUS SCIE

作者:Gillespie, Tim; Ji GuangHua

作者机构:[Ji GuangHua] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Gillespie, Tim] Univ Iowa, Dept Math, Iowa City, IA 52242 USA.

来源:SCIENCE CHINA-MATHEMATICS,2011,Vol.54,Issue.1,35-46

WOS被引数:29

资源类型:期刊论文

WOS:000286201100004

32. Comments on \"Disturbance Decoupling of Boolean Control Networks\" EI SCOPUS SCIE

作者:Yao, Juan; Feng, Jun-e

作者机构:[Yao, Juan; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2011,Vol.56,Issue.12,3001-3022

WOS被引数:2

资源类型:期刊论文

WOS:000297806400028

33. Numerical algorithms for backward stochastic differential equations with 1-d brownian motion: Convergence and simulations EI SCOPUS SCIE

作者:Peng, S.;Xu, M.

作者机构:[Peng, S] School of Mathematics and System Science, Shandong University, 250100 Jinan, China, Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, CAS (No. 2008DP173182), China;[ Xu, M] Key Laboratory of Random Complex Structures and Data Science, Academy of Mathematics and Systems Science, CAS (No. 2008DP173182), China, Department of Financial Mathematics and Control science, School of Mathematical Science, Fudan University, 200433 Shanghai, China

来源:RAIRO. Mathematical Modelling and Numerical Analysis. = Modelisation Mathematique et Analyse Numerique,ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE,2011,Vol.45,Issue.2,335-360

WOS被引数:6

资源类型:期刊论文

WOS:000289621800007

34. TILTING MUTATION FOR m-REPLICATED ALGEBRAS SCOPUS SCIE

作者:Lv, Hongbo; Zhang, Shunhua

作者机构:[Zhang, Shunhua] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lv, Hongbo] Univ Jinan, Sch Sci, Jinan, Peoples R China.

来源:JOURNAL OF ALGEBRA AND ITS APPLICATIONS,2011,Vol.10,Issue.4,649-664

WOS被引数:1

资源类型:期刊论文

WOS:000294020900006

35. A comparison theorem and uniqueness theorem of backward doubly stochastic differential equations CSCD SCOPUS SCIE

作者:Lin, Qian; Wu, Zhen

作者机构:[Lin, Q] School of Mathematics, Shandong University, Jinan 250100, China, Laboratoire de Mathématiques, CNRS UMR 6205, Université de Bretagne Occidentale, 6, avenue Victor Le Gorgeu, CS 93837, 29238 Brest cedex 3, France;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2011,Vol.27,Issue.2,223-232

WOS被引数:3

资源类型:期刊论文

WOS:000288251100004

36. The normal acquisition from the real object surface and Mapping SCOPUS SCIE

作者:Han, Huijian; Zhang, Caiming

作者机构:[Han, Huijian] Shandong Econ Univ, Shandong Prov Key Lab Digital Media, Jinan, Shandong, Peoples R China.; [Zhang, Caiming] Shandong Univ, Sch Comp Sci & Technol, Jinan 250100, Peoples R China.

来源:INFORMATION-AN INTERNATIONAL INTERDISCIPLINARY JOURNAL,2011,Vol.14,Issue.8,2773-2783

资源类型:期刊论文

WOS:000296935400018

37. Exact solutions of fractional Schrodinger-like equation with a nonlocal term SCIE

作者:Jiang, Xiaoyun; Qi, Haitao; Xu, Mingyu

作者机构:[Jiang, Xiaoyun; Xu, Mingyu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Qi, Haitao] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:JOURNAL OF MATHEMATICAL PHYSICS,2011,Vol.52,Issue.4

WOS被引数:12

资源类型:期刊论文

WOS:000290048300005

38. On unlike powers of primes and powers of 2 SCOPUS SCIE

作者:Liu, Z. X.; Lue, G. S.

作者机构:[Liu, Z. X.; Lue, G. S.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ACTA MATHEMATICA HUNGARICA,2011,Vol.132,Issue.1-2,125-139

WOS被引数:3

资源类型:期刊论文

WOS:000291055500012

39. Stopping times and related It?\\\'s calculus with G-Brownian motion EI SCOPUS SCIE

作者:Li, X.;Peng, S.

作者机构:[Li, X] School of Mathematics, Shandong University, 250100, Jinan, China;[ Peng, S] School of Mathematics, Shandong University, 250100, Jinan, China

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2011,Vol.121,Issue.7,1492-1508

WOS被引数:53

资源类型:期刊论文

WOS:000294374300003

40. Integrating constraints to support legally flexible business processes CPCI-S EI SCOPUS SCIE

作者:Yuqing Sun;Joshua Zhexue Huang;Xiangxu Meng

作者机构:[Sun, Y] School of Computer Science and Technology, Shandong University, No. 27 Shanda South Road, Jinan, Shandong, 250100, China;[ Huang, J.Z] E-Business Technology Institute, University of Hong Kong, Pokfulam Road, Hong Kong, Hong Kong;[ Meng, X] School of Computer Science and Technology, Shandong University, No. 27 Shanda South Road, Jinan, Shandong, 250100, China

会议名称:3rd International Conference on Internet and Web Applications and Services (ICIW 2008)

会议日期:JUN 08-13, 2008

来源:Information systems frontiers,INFORMATION SYSTEMS FRONTIERS,2011,Vol.13,Issue.2,171-189

WOS被引数:4

资源类型:会议论文;期刊论文

WOS:000289258800003

共 12 页, 226 条记录

TOP